Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 106, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 23, 2007, 1:41 PM CDT for 5 counties in Illinois. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2007, 1:41 PM CDT (18:41 UTC)
- Expired
- Aug 23, 2007, 2:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL
The radar
The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 1:45 PM CDT | TSTM WND DMG | Toulon, IL | SEVERAL REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT STARK COUNTY. REPORT FROM STARK COUNTY SHERIFF |
| Aug 23, 1:50 PM CDT | TSTM WND DMG | Princeville, IL | 3 INCH DIAMETER LIVE TREE LIMBS DOWN ON THE WEST SIDE OF PRINCEVILLE...FROM PEORIA COUNTY EMERGENCY MANAGER |
| Aug 23, 1:50 PM CDT | TSTM WND DMG | Toulon, IL | WINDOWS BLOWN OUT IN A CHURCH IN TOULON |
| Aug 23, 2:08 PM CDT | TSTM WND DMG | 1 W Magnolia, IL | MULTIPLE TREES DOWN ACROSS ROUTE 18 |
| Aug 23, 2:15 PM CDT | TSTM WND DMG | Henry, IL | TREES BLOWN DOWN AND LIMBS DOWN. FROM SWOP OBSERVER. |
| Aug 23, 2:15 PM CDT | TSTM WND DMG | Lacon, IL | TREES AND POWERLINES DOWN ACROSS MARSHALL COUNTY |
| Aug 23, 2:29 PM CDT | TSTM WND DMG | Magnolia, IL | POWER LINES DOWN |
| Aug 23, 2:36 PM CDT | TSTM WND DMG | 5 Ne Spring Bay, IL | TREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF SPRING BAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 231842
SVRILX
ILC095-123-143-175-203-231930-
/O.NEW.KILX.SV.W.0106.070823T1841Z-070823T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
141 PM CDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
EASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 230 PM CDT.
* AT 141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF LA FAYETTE TO WYOMING TO
BRIMFIELD...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF KEWANEE
TO 16 MILES SOUTHEAST OF KEWANEE TO 15 MILES NORTHWEST OF PEORIA...
AND WAS MOVING EAST AT 60 MPH. WIDESPREAD WIND DAMAGE HAS BEEN
REPORTED WITH THESE STORMS ACROSS KNOX COUNTY.
* LOCATIONS IMPACTED INCLUDE...
BRADFORD...
SPRING BAY...
SPARLAND...
ROME...
LACON...
HENRY...
CHILLICOTHE...
WASHBURN...
OTHER LOCATIONS IN THE WARNING INCLUDE...CAMP GROVE...CASTLETON...
DUNLAP...ELMIRA...ELMORE...ELMWOOD...LAURA...MINONK...PRINCEVILLE...
TOLUCA...TOULON...VARNA...WEST JERSEY...WILLIAMSFIELD...YATES CITY
AND WENONA.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4113 9013 4099 9003 4073 9008 4089 8903
4112 8907 4112 8961 4122 8967
$$
CHURCHILL2 follow-up statements
000
WWUS53 KILX 231906
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
206 PM CDT THU AUG 23 2007
ILC095-175-231916-
/O.CAN.KILX.SV.W.0106.000000T0000Z-070823T1930Z/
KNOX-STARK-
206 PM CDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR STARK AND KNOX COUNTIES IS
CANCELLED...
AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4106 8964 4098 8966 4079 8983 4089 8903
4112 8907 4114 8939 4116 8965
$$
ILC123-143-203-231930-
/O.CON.KILX.SV.W.0106.000000T0000Z-070823T1930Z/
MARSHALL-PEORIA-WOODFORD-
206 PM CDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN PEORIA...NORTHWESTERN WOODFORD AND MARSHALL
COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF HENRY TO 3 MILES
NORTHEAST OF LACON TO 4 MILES SOUTHEAST OF DUNLAP...OR ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF HENNEPIN TO 3 MILES NORTHEAST OF
LACON TO 5 MILES NORTH OF PEORIA...MOVING EAST AT 40 MPH. WIND
DAMAGE REMAINS LIKELY WITH THESE STORMS.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
VARNA...
WASHBURN...
LOW POINT...
LA ROSE...
WENONA...
TOLUCA...
MINONK...
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 27 AND 41.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 4106 8964 4098 8966 4079 8983 4089 8903
4112 8907 4114 8939 4116 8965
$$
CHURCHILL000
WWUS53 KILX 231931
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
231 PM CDT THU AUG 23 2007
ILC123-143-203-231941-
/O.EXP.KILX.SV.W.0106.000000T0000Z-070823T1930Z/
MARSHALL-PEORIA-WOODFORD-
231 PM CDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEORIA...
NORTHWESTERN WOODFORD AND MARSHALL COUNTIES EXPIRES AT 230 PM CDT...
AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN MARSHALL AND
NORTHERN WOODFORD COUNTIES UNTIL 3:15 PM.
LAT...LON 4106 8964 4098 8966 4079 8983 4089 8903
4112 8907 4114 8939 4116 8965
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 12:55 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 23, 12:55 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1255 PM CDT THU AUG 23 2007 .DISCUSSION... ISSUED 1116 AM CDT THU AUG 23 2007 SFC LOW OVER SOUTH CENTRAL NEBRASKA THIS MORNING WITH STATIONARY FRONTAL BOUNDARY FROM IA THRU WI AND ACROSS THE LP OF MICHIGAN. HIGH PRESSURE OVER THE SERN US LEAVING CENTRAL ILLINOIS IN RATHER WARM PATTERN. THUNDERSTORMS MOVING ACROSS IA THIS MORNING HEADED THIS WAY. WILL BE UPPING THE POPS FOR THE REGION NW OF THE ILLINOIS RIVER VALLEY THIS MORNING TO HANDLE THE ONCOMING STORMS. SCATTERED ECHOS ON RADAR OVER THE REST OF THE CWA RUNNING INTO SOME DRY AIR AND NOT REACHING THE GROUND. ONLY OTHER ISSUE WITH THE FORECAST HAD BEEN THAT THE WINDS WERE SLOW TO MIX DOWN. THAT PROBLEM HAS BEEN ELIMINATED IN THE LAST HOUR AS THE INVERSION HAS BEEN BROKEN. UPDATE OUT MOMENTARILY. && .AVIATION... ISSUED 1250 PM CDT THU AUG 23 2007 NOT TOO MANY CHANGES TO THE FORECAST AT THIS POINT...OTHER THAN TO ADD TSRA TO THE NRN MOST TWO TERMINALS...AND EXTEND THE CHANCES FOR THUNDER AND REDUCED VISIBILITIES FOR PIA AND BMI INTO TOMORROW MORNING. TRYING TO BE A BIT OPTIMISTIC AND KEEP THE ACTUAL WEATHER OUT OF CMI SPI AND DEC...BUT MUST CONCEDE A CHANGED ENVIRONMENT AFTER THE MCS/S MOVE THRU THE REGION. HAVE KEPT VCTS IN THE OTHER THREE FOR THE MORNING. HJS && .PREV DISCUSSION... ISSUED 207 AM CDT THU AUG 23 2007 ANOTHER HOT AND HUMID DAY IN STORE FOR CENTRAL ILLINOIS TODAY...AS MAIN FRONTAL BOUNDARY AND ASSOCIATED CONVECTION REMAIN WELL TO THE N/NW OF THE AREA. FRONT WILL FINALLY GET A PUSH SOUTHWARD FRIDAY INTO SATURDAY...BRINGING BETTER RAIN CHANCES AND SLIGHTLY COOLER WEATHER FOR THE WEEKEND. 06Z SURFACE ANALYSIS SHOWS PERSISTENT FRONTAL BOUNDARY EXTENDING FROM THE SOUTHERN GREAT LAKES SOUTHWESTWARD INTO THE PLAINS. CLUSTERS OF SHOWERS/STORMS ARE TRACKING ALONG THIS BOUNDARY...JUST NORTH OF THE KILX CWA. ALOFT...STRONG RIDGE OF HIGH PRESSURE REMAINS ANCHORED OVER THE DEEP SOUTH...WHILE TROUGH OF LOW PRESSURE TRACKS ACROSS CENTRAL CANADA. IN BETWEEN...STRONG W/SW FLOW IS AIDING THUNDERSTORM DEVELOPMENT FROM THE PLAINS INTO THE GREAT LAKES. SHORT TERM...TODAY THROUGH SATURDAY FRONT IS EXPECTED TO REMAIN STALLED TO THE N/NW TODAY...WHILE UPPER RIDGING CONTROLS THE WEATHER ACROSS CENTRAL ILLINOIS. BOTH NAM-WRF/GFS KEEP BULK OF CONVECTION CONCENTRATED ALONG THE BOUNDARY WELL NORTH OF THE KILX CWA THROUGH THIS AFTERNOON. HOWEVER...WITH FRONT NOT THAT FAR AWAY...WILL CARRY A SLIGHT CHANCE FOR SHOWERS/STORMS ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE...WITH HIGHER POPS ACROSS THE FAR NORTHERN COUNTIES. FURTHER SOUTH AWAY FROM THE FRONT...ATMOSPHERE WILL BE WEAKLY CAPPED AND INSTABILITY WILL BE MUCH LOWER...SO THINK ANY CONVECTION WILL BE CONFINED TO LOCATIONS IN THE IMMEDIATE VICINITY OF THE BOUNDARY. PRESSURE GRADIENT WILL TIGHTEN A BIT ACROSS THE REGION TODAY...ALLOWING FOR BREEZY CONDITIONS. NAM-WRF FORECAST SOUNDINGS SHOW WINDS IN THE 20-25KT RANGE AT THE TOP OF THE WELL-MIXED LAYER...SUPPORTING GUSTS TO AROUND 20MPH AT THE SURFACE. AFTERNOON HIGH TEMPS WILL ONCE AGAIN RISE WELL INTO THE 90S...WITH READINGS CLIMBING TO AROUND 100 DEGREES SOUTH OF I-70. DESPITE THE HEAT...HEAT ADVISORY CRITERIA WILL LIKELY NOT BE MET...DUE TO SUFFICIENT MIXING LOWERING THE DEWPOINTS INTO THE UPPER 6OS DURING THE AFTERNOON. ADDITIONAL MCS ACTIVITY TO DEVELOP ACROSS IOWA TONIGHT...THEN TRACK E/NE ACROSS NORTHERN ILLINOIS. GFS KEEPS PRECIP ENTIRELY NORTH OF THE KILX CWA THROUGH 12Z FRI...HOWEVER NAM-WRF SUGGESTS PRECIP POSSIBLY SPREADING AS FAR SOUTH AS THE I-72 CORRIDOR OVERNIGHT. BASED ON PERSISTENCE AND EXPECTED LOCATION OF SYNOPTIC BOUNDARY...WILL INCREASE POPS ACROSS THE NORTHERN CWA AND BRING SLIGHT CHANCE POPS AS FAR SOUTH AS I-72. NORTHERN STREAM WAVE BEGINS TO GIVE FRONT A SOUTHWARD PUSH ON FRIDAY...WITH MODEL CONSENSUS BRINGING IT INTO THE NORTHERN CWA DURING THE AFTERNOON. WITH DEEP-LAYER MOIST FLOW IN PLACE...CONVERGENCE ALONG BOUNDARY...AND MODEST UPPER SUPPORT...HAVE BOOSTED POPS INTO THE LIKELY CATEGORY ACROSS THE ILLINOIS RIVER VALLEY ON FRIDAY...TAPERING TO CHANCE POPS ALONG THE I-72 CORRIDOR. WILL ONCE AGAIN BE A HOT DAY...WITH HIGHS WELL INTO THE 90S ACROSS THE SOUTHERN CWA...BUT A FEW DEGREES COOLER FURTHER NORTH DUE TO CLOUDS/PRECIP. 00Z 23 AUG MODELS ARE SLIGHTLY FASTER WITH FROPA...WITH CONSENSUS BRINGING FRONT THROUGH MOST OF CENTRAL ILLINOIS FRIDAY NIGHT. SCATTERED SHOWERS/STORMS A GOOD BET DURING THAT TIME FRAME. WILL CONTINUE WITH CHANCE POPS INTO SATURDAY...BUT WILL DROP PRECIP CHANCES ACROSS THE NORTH BY AFTERNOON DUE TO FASTER PROGRESSION OF FRONT. A NICE AIRMASS CHANGE IS STILL ON TAP BEHIND FRONT ON SATURDAY...AS 850MB TEMPS ARE PROGGED TO DROP INTO THE 15 TO 18C RANGE. THIS WOULD SUPPORT HIGHS ONLY IN THE MIDDLE 80S. LONG TERM...SUNDAY THROUGH WEDNESDAY DRY WEATHER WILL PREVAIL THROUGH MUCH OF THE EXTENDED...UNTIL NEXT FRONT APPROACHES BY WEDNESDAY. SHOULD SEE A GRADUAL WARMING TREND THROUGH THE PERIOD...WITH HIGHS CLIMBING BACK TO AROUND 90 DEGREES BY MONDAY. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1055 AM CDT THU AUG 23 2007 ILZ042>057-061>063-066>068-071>073-241100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY- VERMILION- 1055 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON. TEMPERATURES IN THE 95 TO 100 DEGREE RANGE COMBINED WITH HIGH HUMIDITY LEVELS WILL PRODUCE AFTERNOON HEAT INDICES OF 100 TO 104. PERSONS WHO MUST BE OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE FREQUENT BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN PARKED VEHICLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID WEATHER WILL CONTINUE FOR FRIDAY...WITH AFTERNOON HEAT INDICES OF 100 TO 105. THUNDERSTORMS WILL RETURN TO THE AREA FOR FRIDAY THROUGH SATURDAY AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA. CURRENTLY IT IS TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036>038-040-041-241100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1055 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON. TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL PRODUCE AFTERNOON HEAT INDICES OF AROUND 100. PERSONS WHO MUST BE OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE FREQUENT BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN PARKED VEHICLES. THUNDERSTORMS WILL DEVELOP WEST OF THE AREA THIS AFTERNOON AND MOVE ACROSS NORTHERN PORTIONS OF CENTRAL ILLINOIS. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY ALONG AND NORTHWEST OF A RUSHVILLE TO BLOOMINGTON LINE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR FRIDAY THROUGH SATURDAY AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA. CURRENTLY IT IS TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON. HJS
In the hours before
Local storm report, Aug 23, 7:42 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM DOWNBURST 2 SE GROVELAND 40.59N 89.50W
08/22/2007 TAZEWELL IL CO-OP OBSERVER
5-6 8INCH DIAMETER TREES DOWN.
&&
AUTENLocal storm report, Aug 23, 1:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
116 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST GALESBURG 40.95N 90.38W
08/23/2007 M74 MPH KNOX IL AWOS
REPORTED AT THE GALESBURG AWOS...RELAYED FROM SPC
0110 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL EMERGENCY MNGR
POWER POLES DOWN AT RT 41 AND MONMOUTH AVE IN
GALESBURG...AND RIDING LAWNMOWERS BLOWN INTO THE STREET.
REPORT FROM KNOX COUNTY EM
&&
KELLYLocal storm report, Aug 23, 1:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
120 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL TRAINED SPOTTER
3 TO 4 INCH DIAMETER TREE LIMBS DOWN AT SANDBURG MALL IN
GALESBURG. TIME ESTIMATED...REPORT OCCURRED BETWEEN 107
AND 117PM. ESTIMATED 60-70MPH WINDS
&&
KELLYLocal storm report, Aug 23, 1:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
124 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL CO-OP OBSERVER
ESTIMATED 100MPH WIND GUST. TREES DOWN AND POWER OUTAGES
IN GALESBURG. REPORT FROM NEAR US ROUTE 34 AND SEMINARY
ROAD
&&
KELLYLocal storm report, Aug 23, 1:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG KNOXVILLE 40.91N 90.29W
08/23/2007 KNOX IL CO-OP OBSERVER
ESTIMATED WINDS OF 60 TO 80 MPH...TREES AND POWERLINES
DOWN. EXTENSIVE DAMAGE THROUGHOUT KNOXVILLE
&&
KELLYLocal storm report, Aug 23, 1:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
135 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 1 W GALESBURG 40.95N 90.40W
08/23/2007 KNOX IL EMERGENCY MNGR
LARGE HIGH VOLTAGE TRANSMISSION LINES BLOWN DOWN...PART
OF A ROOF OF A COMERCIAL BUILDING BLOWN OFF...AND A SEMI
BLOWN OVER ON US ROUTE 34.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:10 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 35 min |
| Aug 23, 12:58 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 47 min |
| Aug 23, 1:52 PM CDT | Tornado Warning | ILX | Stark | 9 min |
| Aug 23, 2:26 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 35 min |
| Aug 23, 3:21 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 37 hr |
| Aug 23, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 39 min |
| Aug 23, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.